# SDR CALA2013100891838

- Difficulty date: October 4, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 59,995 hours, 6,912 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Sdu
- Condition: Faulty
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SATCOM INOPERATIVE RTFL.  SATCOM INOPERATIVE & POSSIBLY INTERMITTENT AT BEST, THE BITE ON CDU SHOWS ALL OK.  THE HIGH POWER AMPLIFIER WAS PREVIOUSLY REPLACED, RT HF IS DEFERRED.  AHM SHOWS MX MESSAGE 23204 POSSIBLE SDU FAIL.  REPLACED SDU & OPERATION CHECKED SATISFACTORY IAW AMM 23-25-00.  SOFTWARE, CONFIG & TESTED ALL GOOD.
